(23.21.4.239)
Users online: 1993    [ij] [ij] [ij] 
Email id
 

Asian Journal of Management
Year : 2017, Volume : 8, Issue : 4
First page : ( 1242) Last page : ( 1246)
Print ISSN : 0976-495X. Online ISSN : 2321-5763.
Article DOI : 10.5958/2321-5763.2017.00189.5

A Bibliometric Analysis of Research Journal ‘Asian Journal of Management, 2010–2017’

Dr. Sahu Harish Kumar*

Sr. Assistant Professor, S.O.S. in Library and Information Science, Pt. Ravishankar Shukla University, Raipur (C.G.)-492010, India

*Corresponding Author E-mail: hari197479@yahoo.in

Online published on 2 June, 2018.

Abstract

In this study, an attempt has been made to investigate the ‘Asian Journal of Management, the period of 2010 to 2017’. This study analysis the year and volume-wise distribution of articles, year-wise references, and countrywise distribution of articles, forms of cited documents, authorship patterns of research contributions, single and multi authors of research contributions. The study has found that the contributions of articles to Asian Journal of Management were not only from in India but also from foreign countries. For the analysis of the study 08 volumes containing 28 issues have been taken up. It is found that 387 papers were published during the period of study. The maximum number of articles 87 (22.48%) articles was published in 2014. The average degree of collaboration is 0.563.

Top

Keywords

Bibliometrics, Asian Journal of Management, country-wise distribution, cited documents, authorship pattern, degree of collaboration.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
445,527,290 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.